T Nation

Post Cycle Therapy After Prohormones?


#1

Help! Have I Screwed Up Here?

I lifted weights for about 15 years on and off and stayed in good shape. Never done anything but protein shakes and creatine. Here is my dilemma. I decided I wanted to make some better gains so I stopped in DSD and the guy behind the counter says here is what you need at 50 yrs old. You need S-Roid pro-hormone. Swore it's the cats meow. So I have been taking it for two weeks and meanwhile I researched the stuff.

Dayuum. Seems the stuff is strong and has nasty side effects if not used correctly. Now I read you need post cycle therapy and liver care pills. Geez just looking to get back in shape and since I am a small framed guy wanted to get something stronger. Feel like I'm in over my head.

So I stop back in and he says that's a bunch BS on the internet and all you need is this Alpha Test 5 test booster after you finish your S-Roid. Take it for 4 weeks after you finish the bottle and you will be fine. Am I in WAY over my head? And if so how do I get out?


#2

Bear in mind I know absolutely eff all about supplements (I took creatine once about 20 years ago, that's it!), but I find it very hard to believe that it could have done you any permanent damage after taking it for just 2 weeks. It would have to be seriously toxic to damage your liver in that timeframe.

Not to be a dick, but I would have googled it BEFORE I started taking it!

Still, maybe the folks on the pharma forum will be of more help.


#3

After using a testosterone booster you need a PCT, not another test booster. Basically when you've finished using this stuff take 5omg of clomid or 20mg of nolvadex a day for 30 days. That's what I would do, although I think pro hormones are a waste of money.

Read the SERM and AI sticky, and the pro hormones sticky.


#4

x2. Since you're using pro hormones, you probably don't have access to get any type of SERM's, so let me be a saint and give you a hint: Google "research chemicals" and look for nolvadex. Not Novadex either. Tell your nuts they're welcome.


#5

Good call :wink:


#6

I have a heart...sometimes...


#7

And I am one of the people who appreciate when people do. This is a "thankless" world we live in. If this forum had a "thank you" button like my sons site, http://www.truckmountforums.com/general-carpet-cleaning-and-upholstery-discussion/23143-4-to-door-vs-2-5-hose-for-carpet-cleaning-video.html ,I would push it!

Rob


#8

You're welcome :slightly_smiling:


#9

No problem. Make sure your future sons thank us as well :wink:


#10

LMFAO!


#11

Wait. What?

Is the OP using a testosterone booster or a prohormone/steroid? They are clearly not the same thing.

I dont know what the OP is taking and I dont plan to check if its an actual drug or some bullshit herbs, but if it's only some herbal testosterone booster, he definitely does NOT need pharmaceuticals like a SERM. If it is a prohormone/steroid then, yes, a SERM is appropriate.


#12

OP said it was a pro-hormone in his first post, I just called it a test booster which is inaccurate.


#13

It is a prohormone called Superdrol I think,S-Roid is the product name.

Just want to add my son got what he calls "early production" Novadex XT by G N. He said it was banned because it was as good as Nolvadex. That's what he was told. Is this true? he gave me a bottle he had and this review which seemed pretty good. Yall's thoughts??


#14

It is not true.

You need a SERM.

It was already stated in this thread that novadex is not acceptable. Please read the posts.


#15

I did. Desperate times lead to desperate measures. :slight_smile:

Thanks for the admonition. SERM it is.


#16

You know what to do Rob...


#17

Yupp^


#18

Wow. Been out of the loop for a bit. I have cared for my mother for 20 years since my father died suddenly. She is now 80 and had a heart attack. Everything took second place of course. Thank goodness she is better now. I had to build a handicap ramp though.

Anyhow. I finished the cycle of S-Roid and Test-5. I know y'all recommended a Serm but I was immersed in my family emergency and getting my mothers living quarters handicapped accessible. Long story short been two weeks since I finished both and feel fine. But I know that might not mean there could be some issues. I want to thank those for pm,s and advice and now would like to know should I do anything more even tho I feel fine with I'll or no side effects?